# SDR DALA1248496700

- Difficulty date: August 21, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,248 hours, 16,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE HAS CORROSION ON LOWER EDGE.  R & R R4 LOWER GATE IAW AMM 52-11-38-404-009.
